# SDR IXXA10WSAP034S

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- Engine: Ge CF680A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Eroded
- Location: Horizontal Stab
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND LT HORIZ STABILIZER EXTERIOR UPPER SURFACE AFT STRIP PANEL NR 335UT ERODED.  APPLIED RESIN FOR PROTECTION. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-70-06 REV 101 AND MM 51-21-10 REV 97.
